# SDR IPXA2025071247542

- Difficulty date: July 3, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 69,296 hours, 22,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T56497
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE INTERCOSTAL WITH CRACK DAMGE IN CEILING AREA OF BULK CARGO COMPARTMENT A STA 1602 LBL 59.  REMOVED DAMAGE INTERCOSTAL I.A.W SRM 51-40-02-0G REV.92. INSTALL FABRICATE INTERCOSTAL I.A.W SRM 51-40-02-0G REV.92 AND BOEING DWG NO: 146T5650 SH 5 REV: C.
